# SDR IPXA2021032867386

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385527
- Condition: Corroded
- Location: Bs 1841-1967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO SEAT TRACK IS CORRODED BETWEEN STA. 1841-1967 AT X= -20.REMOVED, FABRICATED AND REPLACED SEAT TRACK BETWEEN STA. 1841-1967 AT X= -20 IAW DWG. AGA3855 AND SRM 51-31-01. (MINOR)
